I took 24 10mg of claritin and a 550mg of

Patient

Q: I took 24 10mg of claritin and a 550mg of naxopren all at once.

Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
The dose you have taken is excessively high. I don't know your motive behind doing this. You should go to emergency now, as this dose can take your life.
Sch high dose of Claritin can cause excessive sedation and drowsiness, leading to aspiration and death.
Attend emergency, they will do a gastric lavage and remove all the excessive unabsorbed medicine and will keep you under observation. You should drink plenty of water and try to vomit out. Avoid driving to ER by your self.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews